Six days ago I was given Levaquin to fight a sinus infection & altho I have taken the drug several years ago, I didn't experience joint pain at that time. The pain didn't start until about the 3rd day but it has gotten worse each day. I am now concerned that this may be related to the medicine since I have never had such trouble.At this point, i am ready to stop the medicine as the pain is getting worse! Thanks for all help!
Yes, it does cause joint and knee pain. I took it for upper resp. on the last day of a ten day usage. I started with fire in my knees and shakes in my legs. My dr for my Alpha-1 told me that I should NEVER have been given LEVAQUIN AND PREDNISON TOGETHER. And if any doctor tries to give it to me again to have them call him. I am still having problems from it and I used it in April 2009. I have trouble swallowing and polymyositis from it. Tell your dr who gave it to you the problem and if he does take care of the pain/ problem. Go and see an RA for the pain. Good luck and make sure you note it on your allergy list.
Yes after taking levaquin on the fourth day I just woke up and my knees was on fire, swollen badly and so much pain as my shoulders was in so much pain, I could barely walk and use my arms to the point I had to go to the emergency room, they told me I had arthritis in my knees and shoulders and degenerative disease in my knees also didn't sound right to me so I got a second opinion and the first thing he asked me is have I started a new medication i said yes an antibiotic for my lungs and the first thing he said was,is the antibiotic levaquin I said yes and he told me thats my problem now everything made since because I just thought it was weird for all of that to be going on and all of a sudden I can't walk or move my arms. I've been on levaquin several times throughout my life and it's never done that to me I never want that again.
Do you know how long this is going to last I'm on pain meds for my spine and it's barely touching the pain, my shoulders are getting better .
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2012 • 2 answers
Posted 22 Jan 2013 • 2 answers
Posted 17 May 2013 • 5 answers
Posted 29 May 2014 • 2 answers
I have terrible joint pain. Mainly knees, ankles and shoulders with hips being thrown in on occasion
Posted 9 Jan 2015 • 3 answers